Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

UTI treated. Bloated bladder. Treated for H.Pylori. What is it?

A couple of months ago I got a UTI treated, but my bloated bladder didn t go down afterwards it just spread to my abdomen . I went back to the Dr. and got treated for H. Pylori; they told me it would take a while for my abdomen to go back down but it has been over a month and I am still extremely bloated. Could it be something else?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!

By bloating do you mean swelling over the body? or the abdomen is distended?
Do you get pain in the flanks, fever, chills, nausea still?

We need specific description of your symptoms in detail to answer your query more precisely.
However, you could have residual/ recurrent cystitis (UTI) and/ or kidney dysfunction if there is swelling appearing all over.
H. pylori can cause gastritis (acidity) and has no connection to UTI.

Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor